Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sharp pain in head, weak vein, feel confused, off balance, paranoid. What is the reason?

I am 25 years old,ive been getting very sharp pain and weird feelings in my head,it feels like its my brain or veins in my head,ive been to hospital afew times and they said I had a white spot and told me its just a weak vein,when this pain happens I feel confused,off balance,and very scared,the hospital also said my liver enzyme cout was a little high,please what can this be Im scared
Asked On : Fri, 12 Apr 2013
Answers:  4 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
The most likely diagnosis in your case is migraine, where it is not uncommon to find small white matter lesion on brain MRI.
If you can upload a copy of your brain MRI report, it would be useful.
There are good medications available to treat migraine.
For elevated liver enzymes, please consult a gastroenterologist.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor